# SDR NACA200000020

- Difficulty date: August 13, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N1036F
- Make and model: Doug DC-6A
- Aircraft serial: 43581
- Aircraft time: 40,903 hours
- Engine: Pwa R2800CB3
- Engine time: 2,077 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: FK1947
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,077 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE BACKFIRES IN CRUISE AND PRECAUTIONARY SHUTDOWN AT 0222Z, SUSPECT NR 4 CYLINDER.  REPLACED NR 4 CYLINDER DUE TO CRACKED HEAD.
